Completely irreducible representations of the real unimodular group of second order
Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 798-801
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_4_a13,
author = {A. I. Shtern},
title = {Completely irreducible representations of the real unimodular group of second order},
journal = {Doklady Akademii Nauk},
pages = {798--801},
year = {1964},
volume = {154},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a13/}
}
A. I. Shtern. Completely irreducible representations of the real unimodular group of second order. Doklady Akademii Nauk, Tome 154 (1964) no. 4, pp. 798-801. http://geodesic.mathdoc.fr/item/DAN_1964_154_4_a13/